Stability of convergent continuous descent methods
MetadataShow full metadata
We consider continuous descent methods for the minimization of convex functions defined on a general Banach space. In our previous work we showed that most of them (in the sense of Baire category) converged. In the present paper we show that convergent continuous descent methods are stable under small perturbations.
CitationAizicovici, S., Reich, S., & Zaslavski, A. J. (2007). Stability of convergent continuous descent methods. Electronic Journal of Differential Equations, 2007(31), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.